Journal of Mathematical Systems, Estimation, and Control logo

Volume 6, Number 1
1996


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary lists a retrieval number for the full article; this number is noted before the title.

Articles:

(86740) Asymptotic Stabilization of a Class of Three Dimensional Homogeneous Control Systems
Sandra Lee Samelson PDF PostScript

(85105) Viscosity Solutions of Hamilton-Jacobi Equations Arising in Nonlinear H-Control
Joseph A. Ball, J. William Helton PDF PostScript

(89738) Versions of Sontag's Input to State Stability Condition and Output Feedback Global Stabilization
J. Tsinias PDF PostScript

(07736) Error Estimates for Distributed Parameter Identification in Linear Elliptic Equations
Tommi Kärkkäinen PDF PostScript

(15844) Spectral Approach to Well-Posedness and Stability Analysis of Hybrid Feedback Systems
Piotr Grabowski PDF PostScript

(68990) State and Parameter Estimation for Linear Systems
Robert J. Elliott, John B. Moore PDF PostScript

(88289) Learning Nonlinearly Parametrized Decision Regions
Kim L. Blackmore, Robert C. Williamson, Iven M. Y. Marcels PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals